# SDR CALA2017061801876

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 30,348 hours, 10,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 21F SIDEWALL EMERG LIGHT LENS FELL OFF. RPL LIGHT ASSY REF AMM 33-51-01-960-802, OPS CK OK ACCOMPLISHED.
